# SDR AALA200905200001

- Difficulty date: May 20, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 25,493 hours, 4,065 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Inoperative
- Location: Air/Ground Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EZE - CAPTAIN REPORTED PITOT HEATER EICAS MESSAGE ILLUMINATED.  RETURNED EZE WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AIR/GROUND RELAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
